MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0065
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received without sufficient documentation to confirm its origin.As a result, no further details could be obtained from the field to support additional investigation.
 
Event or Problem Description
Device analysis performed on the returned curved cannula1 confirmed that the shaft tip was sheared.The damage observed is consistent with the application of excessive force during the procedure.With the available information, technicians assessed this event is attributed to an unintended use error.A labeling review did not reveal any anomalies and states that with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.Excessive force can result in product failure.Labeling also states that in the event of inadvertent advancement of the introducer cannula during deployment of the curved cannula assembly, care must be taken to prevent potential further device damage.This can occur if mallet strikes continue to be delivered when the gear wheel is in contact with the introducer cannula.This scenario can create a condition in which the introducer cannula advances along its straight trajectory, while the curved cannula is held in the bone along its curved trajectory.This can lead to the creation of a kink in the curved cannula material.If it is suspected that this occurred, or if retraction of the curved cannula is difficult, it is recommended that introducer cannula and curved cannula be removed as a single unit, rather than retracting the curved cannula by itself.A risk review was completed and confirmed that the event of unretrieved device fragments (udf) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24634829
Report Number3006630150-2026-01609
Device Sequence Number15602504
Product Code GXI
UDI-Device Identifier00852454006424
UDI-Public(01)00852454006424(17)271113(10)38166824
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number38166824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown